# SDR DALA2019022701348

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 131,383 hours, 18,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PROX & AISLE EMERGENCY LIGHTS SEATS 1D-5D ARE INOPERATIVE. REPLACED BATTERY & POWER SUPPLY SYSTEM OPERATION IS NORMAL.
